# SDR NSVA20070232

- Difficulty date: September 24, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 24,431 hours, 37,190 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Loose
- Location: Power Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AUTO FEATHER INITIALLY ARMED WITH SETTING OF TAKEOFF POWER.  AT 55 KIAS AUTOFEATHER DISABLE LIGHT ILLUMINATED AND TAKEOFF WAS ABORTED.  FOUND LT POWER LEVER AFX SWITCH LOOSE.  TIGHTENED SWITCH AND OP CHECKED IAW AMM 61-21-00, OPS CHK GOOD.
